# SDR SWAA2017070314717

- Difficulty date: June 7, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 41,488 hours, 24,170 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN WET AREA FLIGHT DECK DOORWAY FLOORBEAM CORRODED BS 270, LBL 10 TO  RBL 10.    R & R THE FLOORBEAM IAW SRM & EA.
